Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 159, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 17, 2015, 2:52 AM PDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2015, 2:52 AM PDT (09:52 UTC)
- Expired
- Jul 18, 2015, 2:21 AM PDT
- In force
- 23 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
433 WHUS76 KEKA 170952 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PDT FRI JUL 17 2015 PZZ475-171800- /O.CAN.KEKA.GL.W.0020.000000T0000Z-150718T0400Z/ /O.NEW.KEKA.SC.Y.0159.150717T0952Z-150718T1600Z/ /O.EXA.KEKA.SE.W.0023.000000T0000Z-150717T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 AM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N WINDS 20 TO 30 KT. GUSTS TO AROUND 40 KT ACROSS THE NORTHWEST PORTION. TONIGHT...N WINDS 15 TO 25 KT. GUSTS TO AROUND 35 KT ACROSS THE NORTHWEST PORTION IN THE EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...VERY STEEP N WAVES 14 FT AT 10 SECONDS. TONIGHT...N WAVES 11 FT AT 10 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-171800- /O.EXT.KEKA.SE.W.0023.000000T0000Z-150717T1600Z/ /O.EXT.KEKA.SC.Y.0158.000000T0000Z-150718T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 252 AM PDT FRI JUL 17 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N WINDS 15 TO 20 KT. GUSTS UP TO 30 KT...MAINLY AROUND PT ST GEORGE AND CAPE MENDOCINO. TONIGHT...N WINDS EASING TO 10 TO 20 KT. * SEAS...NW WAVES 10 FT AT 10 SECONDS THRU MIDNIGHT. THE LARGEST WAVES WILL BE AROUND PT ST GEORGE AND CAPE MENDOCINO. WAVES WILL SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-171800- /O.CON.KEKA.GL.W.0020.000000T0000Z-150718T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 AM PDT FRI JUL 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N WINDS 25 TO 35 KT WITH GUSTS TO AROUND 40 KT. TONIGHT...N WINDS 20 TO 30 KT. GUSTS TO AROUND 40 KT IN THE EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...VERY STEEP N WAVES 15 FT AT 10 SECONDS. TONIGHT...MIXED SEAS...VERY STEEP N WAVES 13 FT AT 9 SECONDS...AND W 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ455-171600- /O.EXT.KEKA.SC.Y.0158.000000T0000Z-150717T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 AM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...NEAR AND JUST SOUTH OF CAPE MENDOCINO...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT EARLY IN THE MORNING...EASING TO 15 TO 20 KT LATE IN THE MORNING AND IN THE AFTERNOON. NEAR PT ARENA...S WINDS 5 TO 10 KT. * SEAS...NW WAVES 9 FT AT 10 SECONDS...SUBSIDING DURING THE DAY. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
4 follow-up statements
771 WHUS76 KEKA 171556 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 AM PDT FRI JUL 17 2015 PZZ450-180000- /O.EXT.KEKA.SE.W.0023.000000T0000Z-150717T2200Z/ /O.CON.KEKA.SC.Y.0158.000000T0000Z-150718T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 856 AM PDT FRI JUL 17 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WINDS...N WINDS 15 TO 20 KT. GUSTS UP TO 30 KT...MAINLY AROUND PT ST GEORGE AND CAPE MENDOCINO. TONIGHT...N WINDS EASING TO 10 TO 20 KT. * SEAS...NW WAVES 10 FT AT 10 SECONDS. THE LARGEST WAVES WILL BE AROUND PT ST GEORGE AND CAPE MENDOCINO. WAVES WILL BEGIN TO SUBSIDE LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-180000- /O.CON.KEKA.GL.W.0020.000000T0000Z-150718T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 AM PDT FRI JUL 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N WINDS 25 TO 35 KT WITH GUSTS TO AROUND 40 KT. TONIGHT...N WINDS 20 TO 30 KT. GUSTS TO AROUND 40 KT IN THE EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...VERY STEEP N WAVES 15 FT AT 10 SECONDS. TONIGHT...MIXED SEAS...VERY STEEP N WAVES 13 FT AT 9 SECONDS...AND W 2 FT AT 15 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-180000- /O.CON.KEKA.SE.W.0023.000000T0000Z-150717T2200Z/ /O.CON.KEKA.SC.Y.0159.000000T0000Z-150718T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 AM PDT FRI JUL 17 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... * WINDS...N WINDS 20 TO 30 KT. GUSTS TO AROUND 40 KT ACROSS THE NORTHWEST PORTION. TONIGHT...N WINDS 15 TO 25 KT. GUSTS TO AROUND 35 KT ACROSS THE NORTHWEST PORTION IN THE EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...VERY STEEP N WAVES 14 FT AT 10 SECONDS. TONIGHT...N WAVES 11 FT AT 10 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-172200- /O.EXT.KEKA.SC.Y.0158.000000T0000Z-150717T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 856 AM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...NEAR AND JUST SOUTH OF CAPE MENDOCINO...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT...EASING TO 15 TO 20 KT IN THE AFTERNOON. ELSEWHERE...S WINDS 10 KT. * SEAS...NW WAVES 9 FT AT 10 SECONDS...SUBSIDING DURING THE AFTERNOON. THE LARGEST WAVES WILL BE AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
837 WHUS76 KEKA 172223 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 PM PDT FRI JUL 17 2015 PZZ450-180630- /O.EXP.KEKA.SE.W.0023.000000T0000Z-150717T2200Z/ /O.CON.KEKA.SC.Y.0158.000000T0000Z-150718T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 323 PM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WINDS...N 15 TO 25 KT. GUSTS TO 30 KT MAINLY AROUND PT ST GEORGE AND CAPE MENDOCINO. WINDS EASING TO 5 TO 15 KT LATE TONIGHT. * SEAS...NW WAVES 10 FT AT 10 SECONDS. THE LARGEST WAVES WILL BE AROUND PT ST GEORGE AND CAPE MENDOCINO. WAVES WILL BEGIN TO SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-180630- /O.EXP.KEKA.SE.W.0023.000000T0000Z-150717T2200Z/ /O.CON.KEKA.SC.Y.0159.000000T0000Z-150718T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 PM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE LATE TONIGHT AND SATURDAY. * SEAS...VERY STEEP NW WAVES 10 TO 12 FT AT 10 SECONDS. WAVES WILL SUBSIDE LATE TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-172330- /O.EXP.KEKA.SC.Y.0158.000000T0000Z-150717T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 323 PM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-180400- /O.CON.KEKA.GL.W.0020.000000T0000Z-150718T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 PM PDT FRI JUL 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT THIS EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...VERY STEEP N WAVES 13 FT AT 9 SECONDS. WAVES WILL SUBSIDE LATE TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
827 WHUS76 KEKA 180409 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 PM PDT FRI JUL 17 2015 PZZ470-181215- /O.EXP.KEKA.GL.W.0020.000000T0000Z-150718T0400Z/ /O.NEW.KEKA.SE.W.0024.150718T0409Z-150718T1000Z/ /O.EXB.KEKA.SC.Y.0158.000000T0000Z-150718T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 PM PDT FRI JUL 17 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...N 15 TO 25 KT. GUSTS TO 30 KT MAINLY AROUND PT ST GEORGE AND CAPE MENDOCINO. WINDS EASING TO 5 TO 10 KT ON SATURDAY. * SEAS...NW WAVES 14 FT AT 9 SECONDS. HIGHEST SEAS NW PORTION. SEAS SUBSIDING TO 7 FT BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-181000- /O.CON.KEKA.SC.Y.0158.000000T0000Z-150718T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 909 PM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 5 TO 10 KT. * SEAS...NW 9 TO 11 FT AT 9 SECONDS. HIGHEST SEAS AROUND PT ST GEORGE. SEAS SUBSIDING TO 7 FT BY SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-181215- /O.CON.KEKA.SC.Y.0159.000000T0000Z-150718T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 PM PDT FRI JUL 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...N 5 TO 15 KT...EXCEPT 15 TO 25 KT NEAR CAPE MENDOCINO. WINDS BECOMING S 5 TO 15 KT THROUGHOUT ON SATURDAY. * SEAS...N 8 TO 10 FT AT 9 SECONDS OVERNIGHT. SEAS SUBSIDING TO 6 FT BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
951 WHUS76 KEKA 180921 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 AM PDT SAT JUL 18 2015 PZZ470-181600- /O.CAN.KEKA.SE.W.0024.000000T0000Z-150718T1000Z/ /O.EXT.KEKA.SC.Y.0158.000000T0000Z-150718T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 AM PDT SAT JUL 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...EASING THIS MORNING. * SEAS...SUBSIDING THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-181030- /O.CAN.KEKA.SC.Y.0158.000000T0000Z-150718T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 221 AM PDT SAT JUL 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-181030- /O.CAN.KEKA.SC.Y.0159.000000T0000Z-150718T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 AM PDT SAT JUL 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 16, 3:48 PM PDT, 11 hours 4 minutes earlier.
Area forecast discussion, Jul 16, 3:48 PM PDT, 11 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
348 PM PDT THU JUL 16 2015
.SYNOPSIS...STRATUS AND PERHAPS FOG WILL INCREASE AT THE COAST THE
NEXT SEVERAL DAYS AS STRONG NORTHERLY WINDS OVER THE COASTAL WATERS
SLACKEN UP AND GO SOUTHERLY. SEASONABLY WARM WEATHER CONDITIONS
WILL PERSIST IN THE INTERIOR THROUGH THE WEEKEND AS A STRONG
RIDGE ALOFT OVER THE NORTHEAST PACIFIC EXTENDS TOWARD THE COAST.
&&
.DISCUSSION...STRATUS AND FOG HAS BEEN MEANDERING AROUND ALONG THE
IMMEDIATE COASTLINE OF MENDOCINO COUNTY THROUGH THE DAY TODAY.
THE SOUTHERLY WIND REVERSAL THAT ADVECTED THE STRATUS NORTHWARD
WILL CONTINUE TONIGHT. THE LAYER WILL REMAIN VERY SHALLOW AND
CONFINED TO THE SHORELINE. THE STRATUS SHOULD ROUND THE CAPE
TOMORROW MORNING AND SPREAD ONTO THE NORTH COAST THROUGH THE DAY
IN PATCHES. THE GFS AND HIGH RESOLUTION NAM WERE NOT IN GREAT
AGREEMENT HERE. THE GFS HAS THE WINDS GOING SOUTHERLY SLOWER
AND KEEPS THE STRATUS SOUTH OF PUNTA GORDA THROUGH THE DAY.
THE NAM12 HAS WINDS GOING SOUTHERLY NEAR SHORE BY 15Z. LEANED
TOWARD THE HIGHER RESOLUTION NAM WHICH HAS MORE VERTICAL LAYERS
NEAR THE SURFACE AND A BETTER REPRESENTATION OF THE TOPOGRAPHY.
ALL THE MODELS TEND TO BE TOO SLOW AND HANDLE THE WIND REVERSALS
AND SMALL SCALE DENSITY CHANGES POORLY. ALSO THERE IS SLIGHT
CHANCE OF PATCHY DENSE FOG INITIALLY AS THE FOG ROLLS IN OFF
THE OCEAN.
ACROSS MOST OF THE AREA TODAY...SKIES HAVE BEEN CLEAR TODAY WITH
MOST ALL REPORTING STATIONS WARMER THAN YESTERDAY AT THIS TIME. IT
DID HIT 78F AT ARCATA-EUREKA MUNI AND 70F AT WFO EUREKA ON WOODLEY
ISLAND. A FEW RAWS IN THE INTERIOR WERE ALREADY 100-103F AS OF 3PM.
UKIAH MUNI HAS BEEN APPROACHING THE 100F MARK AS WELL. THE WARM
UP TODAY WILL START TO LEVEL OFF OR REVERSE ON FRIDAY...ESPECIALLY
AT THE COAST AND ADJACENT VALLEYS EXPOSED TO MARINE AIR
INFLUENCES. INTERIOR AREAS AWAY FROM THE COOLING SEA BREEZES WILL
SEE LITTLE OR NO CHANGE ON FRIDAY. SLIGHTLY BETTER COOLING IS
EXPECTED ON SAT AS MODIFIED MARINE AIR FILTERS INLAND AND A WEAK
TROUGH ALOFT SWOOPS DOWN FROM THE NORTH. THE MODELS HAVE BEEN
TRENDING WARMER FOR THE WEEKEND THOUGH...AND MAX TEMPERATURES
HAVE BEEN NUDGED UPWARD SAT AND SUN. THE GFS...ECMWF AND NAM12
CONTINUE TO SHOW THE TAIL END OF AN UPPER TROUGH SLIDING SOUTHWARD
OVER THE AREA BY SAT MORNING. THIS TROUGH WILL BE TOO DRY AND
CONDITIONS WILL BE TOO STABLE FOR SHOWERS OVER THE MOUNTAINS...SO
TRENDED PRECIP CHANCES DOWNWARD ON SATURDAY. THE GEM CONTINUES TO
BE AN OUTLIER WITH FORMING A CLOSED LOW JUST OFFSHORE THE NORTHERN
CALIFORNIA COAST ON SUNDAY. THE ECMWF AND GFS HAVE A CLOSED LOW
FORMING AS WELL BUT MUCH FARTHER TO OUR SOUTH OFFSHORE CENTRAL AND
SOUTHERN CAL. LEANED TOWARD THE GFS AND ECMWF HERE AND MAINTAINED
A DRY FORECAST THROUGH SUNDAY.
MON THROUGH THU...A CLOSED UPPER LOW OFFSHORE THE CENTRAL AND
SOUTHERN CALIFORNIA COAST WILL START TO LIFT OUT TO THE ENE MON
INTO TUE. THE GFS AND ECMWF WERE NOT IN GREAT AGREEMENT HERE ON
THE LOCATION AND TIMING. THE ECMWF HAS THE LOW FARTHER NORTH AND
EJECT IT OUT TO THE ENE FASTER THAN THE GFS. EVEN THOUGH THE ECMWF
IS FARTHER NORTH WITH THE LOW...IT WILL STILL BE TOO FAR SOUTH TO
GENERATE SHOWERS OR TSTMS. THE MODELS HAVE NOT BEEN DOING ALL THAT
GREAT AND A MORE NORTHERLY TRACK IS NOT COMPLETELY OUT OF THE
QUESTION. THE UPSTREAM KICKER...A LARGE SCALE TROUGH IN THE GULF
OF AK...WILL SLOWLY DIG SOUTHWARD OVER NORTHERN CALIFORNIA MID TO
LATE NEXT WEEK. THIS SHOULD RESULT IN COOLER TEMPERATURES ACROSS
THE BOARD...WITH PERHAPS A DEEPER MARINE LAYER EXTENDING INTO THE
INTERIOR EACH NIGHT AND MORNING. THIS UPPER TROUGH APPEARS TO BE
DRY WITH LITTLE OR NO DYNAMICS FOR SIGNIFICANT PRECIP PRODUCTION.
THUS WILL MAINTAIN A MOSTLY DRY FORECAST WITH NEAR CLIMO PRECIP
CHANCES WHICH IS NOT MUCH MORE THAN 10% FOR THIS TIME OF YEAR.
&&
.AVIATION...SUNNY SKIES PREVAIL AT ALL TAF SITES THIS AFTERNOON. LOW
CLOUDS AND FOG CREPT UP THE COAST TO JUST S OF CAPE MENDOCINO BY
MIDDAY. THIS CLOUDINESS HAS STALLED ITS N PROGRESSION AS WINDS NEAR
AND N OF THE CAPE CONTINUE TO BLOW STEADILY OUT OF THE N. INDICATED
A BROKEN LOW DECK REACHING KACV BY 10Z IN EARLIER TAF SET. MAY NEED
TO ADJUST THIS A BIT...BUT LOW CLOUDS MAY ADVECT AROUND THE CAPE
LATE TONIGHT AS WINDS NEAR THE COAST DIMINISH A BIT AND BEFORE FLOW
VEERS TO W TO NW. UNCERTAINTY IS HIGH WITH THIS FORECAST...AND
MODELS ARE NOTORIOUSLY POOR AT HANDLING S SURGE UP THE COAST. GUSTY
COASTAL WINDS WILL CONTINUE INTO THE EVENING HOURS. WINDS MAY REMAIN
GUSTY THRU MORNING AT KCEC. /SEC
&&
.MARINE...N GALES WILL CONTINUE IN THE OFFSHORE WATERS THRU FRI
EVENING WITH SMALL CRAFT CONDITIONS ACROSS THE NEAR SHORE WATERS.
HAVE ADJUSTED WIND DIRECTIONS TO SOUTHERLY IN THE S NEAR SHORE
WATERS FOR THE 1ST PERIOD OR SO TO MATCH OBSERVATIONS AND THE HRRR
MODEL (HIGH RESOLUTION). SHAVED OFF 6 HOURS FROM THE END OF THE N
NEAR SHORE HAZARDOUS SEAS WARNING. ALSO ADJUSTED SEAS DOWN 1-1.5 FT
IN THE FIRST 2-3 PERIODS TO BETTER MATCH OBSERVATIONS AND ADJOINING
OFFICE GRIDS. WINDS WILL DIMINISH OVER THE WEEKEND AND BECOME LIGHT
S ON SUN BEFORE TURNING N AND INCREASING EARLY NEXT WEEK.
HOWEVER...WINDS ARE EXPECTED TO BE LIGHTER THAN THE CURRENT WIND
EVENT. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT FRIDAY FOR PZZ450-455.
HAZARDOUS SEAS WARNING UNTIL 9 PM PDT FRIDAY FOR PZZ450.
GALE WARNING UNTIL 9 PM PDT FRIDAY FOR PZZ470.
GALE WARNING UNTIL 9 PM PDT FRIDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jul 16, 5:02 AM PDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 502 AM PDT THU JUL 16 2015 CAZ001>004-076-171215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 502 AM PDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.